# SDR AALA202204185811

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737
- Aircraft serial: 33219
- Aircraft time: 31,663 hours, 13,169 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH INOPERATIVE. UNJAMMED DOOR LATCH. OPERATIONAL CHECK GOOD.
